Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tianeptine satsumas

Posted by Marty on July 7, 2008, at 16:35:46

In reply to Re: Tianeptine psychobot5000, posted by satsumas on July 7, 2008, at 16:19:55

> does tianeptine have any of the SSRI-type side effects, like anhedonia, apathy, and sexual problems in your experience? and what dose do you take, how ong did it take to see a difference?

Tianeptine has been the med with the less side-effects and I took about 25 meds in the last 10 years. Sexual side effect ? ZERO. anhedonia and apathy neither. .. the only thing I felt the first 2 weeks was a strange kind of background anxiety that came and go... then at about the end of week 2 it was over. I really like Tianeptine and I think it's a shame we (in America) don't have this unique AD.

It seems the high majority of the people is following the 12.5mg x 3 per day .. but some go for 12.5mg x 4 per day. Oh.. and there's that woman who took for one year about 3000mg (!!!.. I repeat THREE THOUSAND MGs) per day because she had some addiction problems and was trying to have a buzz out of Tianeptine! .. I guess it's fair to presume that she wasn't feeling 'ahedonia' and 'apathy' on that dosage :P


BTW, I'm VERY sensitive to side effects and that's why I almost tried them all. (minus TCAs which obviously aren't for the side-effect-sensible people like me.. that said I tried the MAOIs but that's another story) ...


/\/\arty


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Marty thread:835336
URL: http://www.dr-bob.org/babble/20080706/msgs/838689.html